Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 147, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 16, 2014, 1:07 PM CDT for Audubon County, Carroll County, Crawford County, Iowa. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 1:07 PM CDT (18:07 UTC)
- Expired
- Jun 16, 2014, 2:15 PM CDT
- In force
- 68 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Audubon County, IA, Carroll County, IA, Crawford County, IA
The radar
The Omaha radar (KOAX), 114 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 12:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -485 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
074
WUUS53 KDMX 161807
SVRDMX
IAC009-027-047-161915-
/O.NEW.KDMX.SV.W.0147.140616T1807Z-140616T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
107 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN WEST CENTRAL IOWA...
WESTERN CARROLL COUNTY IN WEST CENTRAL IOWA...
NORTHWESTERN AUDUBON COUNTY IN WEST CENTRAL IOWA...
* UNTIL 215 PM CDT
* AT 107 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF EARLING...OR 22 MILES SOUTHWEST OF DENISON...MOVING NORTHEAST AT
25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DENISON...MANNING...DUNLAP...MANILLA...DOW CITY...ARCADIA...VAIL...
TEMPLETON...WESTSIDE...HALBUR...ARION...GRAY...BUCK GROVE...
ASPINWALL...DENISON MUNICIPAL AIRPORT AND MANNING MUNICIPAL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES .
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
NORTHWEST IOWA.
LAT...LON 4219 9506 4176 9481 4173 9509 4186 9510
4186 9564 4192 9567 4195 9568
TIME...MOT...LOC 1807Z 236DEG 24KT 4172 9552
HAIL...1.25IN
WIND...<50MPH
$$
REV1 follow-up statement
537
WWUS53 KDMX 161834
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
134 PM CDT MON JUN 16 2014
IAC009-027-047-161844-
/O.CAN.KDMX.SV.W.0147.000000T0000Z-140616T1915Z/
CRAWFORD IA-CARROLL IA-AUDUBON IA-
134 PM CDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD...WESTERN
CARROLL AND NORTHWESTERN AUDUBON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
NORTHWEST IOWA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DES MOINES .
LAT...LON 4219 9506 4176 9481 4173 9509 4186 9510
4186 9564 4192 9567 4195 9568
TIME...MOT...LOC 1831Z 236DEG 24KT 4182 9532
$$
REVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:35 AM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jun 16, 6:35 AM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 635 AM CDT MON JUN 16 2014 .SHORT TERM /TODAY/... ISSUED AT 413 AM CDT MON JUN 16 2014 COMPLICATED CONVECTIVE FORECAST FOR TODAY AS THE SYNOPTIC PATTERN BECOMES MUCH MORE ACTIVE. CURRENTLY AN EFFECTIVE WARM FRONTAL ZONE...STAGGERED IN SEVERAL SUBTLE NEAR SURFACE BOUNDARIES...LIES ACROSS SOUTHERN IOWA...NORTHERN MISSOURI AND NEBRASKA AND IS SLOWLY MOVING NORTHWARD. MEANWHILE A 500 MB SHORTWAVE IS MOVING OFF THE ROCKIES AND WILL PROGRESS EAST NORTHEASTWARD ACROSS THE PLAINS AND MIDWEST BY LATER TODAY. ACROSS OUR AREA THE MORNING AND EARLY AFTERNOON SHOULD REMAIN FAIRLY QUIET AS THE FORCING ASSOCIATED WITH THE SHORTWAVE WILL NOT HAVE ARRIVED YET AND IT WILL TAKE SOME TIME...THOUGH NOT MUCH...FOR THE LOW LEVEL MOISTURE SURGE TO TRAVERSE THE AREA. HOWEVER...GIVEN THE HIGH DEGREE OF INSTABILITY WITH BOUNDARIES MOVING ACROSS THE AREA IT WILL TAKE VERY LITTLE TO INITIATE ISOLATED TO SCATTERED POPCORN STORMS...A FEW OF WHICH COULD BE STRONG TO SEVERE. THUS HAVE MAINTAINED 20 TO 40 POPS ACROSS MUCH OF THE FORECAST AREA FOR THE LATE MORNING INTO AFTERNOON HOURS. MEANWHILE...SATELLITE AND REGIONAL RADAR IMAGERY INDICATE THAT CLOUDS ARE ALREADY BUBBLING ACROSS WESTERN AND CENTRAL NEBRASKA WITH A FEW STORMS BEGINNING TO DEVELOP IN THE ASCENT AHEAD OF THE APPROACHING SHORTWAVE. EXPECT STORMS TO DEVELOP IN EARNEST AROUND SUNRISE IN THESE AREAS AND MOVE NORTHEASTWARD INTO SOUTH DAKOTA...WITH GRADUAL INTENSIFICATION DURING THE DAY...THEN TURN MORE EASTWARD INTO NORTHERN IOWA BY MID TO LATE AFTERNOON. LATE IN THE DAY INTO TONIGHT THIS GROWING COMPLEX OF STORMS WILL RESIDE IN AN INCREASINGLY FAVORABLE ENVIRONMENT FOR SEVERE WEATHER...AS OUTLINED IN SPC PRODUCTS...AND PROBABLE UPSCALE GROWTH INTO AN MCS ACROSS NORTHERN IOWA. HAVE THUS INCREASED POPS SUBSTANTIALLY IN THE LATE AFTERNOON ACROSS OUR NORTHERN AND NORTHWESTERN COUNTIES...BUT THE BULK OF THIS LATE ACTIVITY WILL BE CONFINED TO AND DISCUSSED IN THE TONIGHT PERIOD BELOW. ASIDE FROM CONVECTIVE/PRECIP CONCERNS FOR TODAY...ONLY OTHER SENSIBLE WEATHER OF NOTE WILL BE INCREASING SOUTHERLY BREEZES AND A NOTABLE WARMING/MOISTENING TREND THAT WILL RESULT IN MUGGY CONDITIONS BY LATE IN THE DAY. HAVE BUMPED UP HIGH TEMPERATURES JUST A BIT FURTHER...AND WITH DEWPOINTS NEARING 70 DEGREES THIS AFTERNOON THE HEAT INDEX MAY CLIMB INTO THE LOWER 90S FOR THE FIRST TIME IN A WHILE. THIS WILL ONLY BE A HARBINGER OF THE MUCH WARMER WEATHER TO COME ON TUESDAY AND WEDNESDAY AS DETAILED IN THE LONG TERM SECTION. .LONG TERM /TONIGHT THROUGH SUNDAY/... ISSUED AT 413 AM CDT MON JUN 16 2014 CONVECTIVE TRENDS WILL BE THE CHALLENGE FOR THE FORECAST THROUGH MUCH OF THE PERIOD. SUBTROPICAL HIGH PRESSURE WILL BUILD INTO THE SOUTHEAST CONUS TONIGHT AND INTO TUESDAY WHILE A CLOSED UPPER LOW SHIFTS EAST FROM THE PACIFIC NORTHWEST INTO THE NORTHERN PLAINS THROUGH THURSDAY. THIS WILL RESULT IN A PROGRESSIVE SOUTHWEST FLOW WITH NUMEROUS EMBEDDED IMPULSES. THE EVOLUTION OF THE THUNDERSTORM ACTIVITY TONIGHT WILL BE CONTINGENT ON CONVECTIVE ACTIVITY TODAY AS THE SFC BOUNDARY LIFTS NORTH AND A HIGHLY UNSTABLE ENVIRONMENT ARRIVES. GENERALLY EXPECT THE FOCUS FOR THUNDERSTORM ACTIVITY TO BE OVER THE NORTHERN HALF OF IOWA AND INTO SOUTHERN MINNESOTA. CONVECTION MAY BE ONGOING AT THE BEGINNING OF THE PERIOD AND SHOULD BECOME MORE WIDESPREAD AS THE LOW LEVEL JET INCREASES AND FURTHER FUELS THE SYSTEM. THE INSTABILITY AXIS WILL BE FROM NORTHWEST AND NORTH CENTRAL INTO THE PERIOD. DEEP LAYER SHEAR VALUES OF 40 KTS OR GREATER WILL BE FAVORABLE FOR SUPERCELL STORMS EARLY IN THE PERIOD. STEEPENING MID LEVEL LAPSE RATES WILL YIELD FAT CAPE VALUES OVER THE AREA WITH THE POTENTIAL FOR INTENSE UPDRAFTS AND VERY LARGE HAIL POTENTIAL. THE TORNADIC POTENTIAL STILL CONDITIONAL ON THE LCL LEVELS WHICH CURRENTLY LOOK MARGINAL. STORMS SHOULD GROW UPSCALE AND EVOLVE INTO A DAMAGING WIND THREAT MID TO LATE EVENING AND RACE EASTWARD AND BE MOSTLY OUT OF COUNTY WARNING AREA BY MIDNIGHT. PWAT VALUES AROUND 1.75 INCHES AND WARM CLOUD DEPTHS OVER 12 KFT WILL BRING A THREAT FOR HEAVY RAINFALL. AT THIS TIME...HAVE NOT ISSUED A FLASH FLOOD WATCH DUE TO THE LACK OF RECENT RAINFALL THROUGH THE THREAT AREA. CERTAINLY VERY HEAVY RAINFALL RATES COULD CAUSE LOCALIZED ISSUES DESPITE THE DRIER CONDITIONS. A STRONG ELEVATED MIXED LAYER WILL MOVE OVER CENTRAL IOWA ON TUESDAY AND PROVIDE A CAPPING LAYER TO CONVECTIVE DEVELOPMENT. H7 TEMPERATURES AROUND 14 C WILL OVERSPREAD THE AREA BY MID AFTERNOON. AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO BE WELL INTO THE UPPER 80S TO LOWER 90S WITH DEWPOINT VALUES IN THE LOWER 70S. THIS WILL PUSH HEAT INDEX VALUES TO NEAR 100 DEGREES. A LARGE CANADIAN SFC HIGH PRESSURE SYSTEM BUILDING SOUTH INTO THE GREAT LAKES REGION WILL HELP SUPPRESS THE WARM FRONT SOUTH TO NEAR THE IA/MN BORDER BY LATE TUESDAY. ANOTHER ROUND OF THUNDERSTORMS SHOULD DEVELOP OVER SOUTHERN MINNESOTA. THESE STORMS LIKELY WILL FORM AN OUTFLOW BOUNDARY THAT WILL DROP SOUTH INTO NORTHERN IOWA AND RIGHT INTO THE PEAK INSTABILITY AXIS WITH MUCAPES AROUND 4000 J/KG. SHOULD ADDITIONAL STORMS DEVELOP...THEY SHOULD PROPAGATE FURTHER SOUTH INTO THE INSTABILITY AXIS. THE MAIN CHALLENGE IS HOW FAR SOUTH THE CONVECTION WILL BE ABLE TO SUSTAIN. THE SURFACE BOUNDARY WILL RETURN NORTH ON WEDNESDAY AS A BACKDOOR COOL FRONT MOVES OFF THE GREAT LAKES AND INTO EASTERN IOWA. THE CLASH OF AIRMASSES SHOULD FIRE ANOTHER ROUND OF THUNDERSTORMS THAN MAY REACH INTO CENTRAL IOWA BY THE AFTERNOON. THE ACTIVITY MAY BECOME WIDESPREAD BY WEDNESDAY NIGHT INTO THURSDAY BEFORE A RELATIVELY QUIET FRIDAY. CONSIDERING THE AMOUNT OF INSTABILITY DURING THE PERIOD...SEVERE WEATHER WILL BE POSSIBLE THROUGHOUT THE PERIOD. THE PACIFIC UPPER LOW WILL TRANSITION INTO A AN UPPER TROUGH OVER THE AREA INTO THE WEEKEND AS AN UPPER RIDGE BUILDS TO THE WEST. THE SLOW MOVING PATTERN SHOULD KEEP THE AREA MOSTLY DRY WITH SFC HIGH PRESSURE NEAR BY UNDER THE RIDGE. && .AVIATION...16/12Z ISSUED AT 635 AM CDT MON JUN 16 2014 NARROW BAND OF LOW FOG/STRATUS PRODUCING LIFR CIGS/VSBYS ACROSS SOUTHERN IA EARLY THIS MORNING MAY BRIEFLY AFFECT OTM...BUT WILL RAPIDLY BURN OFF BY 13Z OR SO. THEREAFTER...VFR CONDITIONS EXPECTED FOR MOST OF TODAY WITH A SLIGHT CHANCE OF TSRA BUT PROBABILITY TOO LOW FOR MENTION IN THE TAFS. STORMS WILL BECOME MORE LIKELY AFTER 21Z AND ESPECIALLY BETWEEN ABT 00Z AND 06Z ACROSS THE NORTH...AND HAVE INCLUDED VCTS TO INDICATE THIS...BUT THE DETAILS OF TIMING/LOCATION/IMPACTS WILL NOT BE CLEAR UNTIL LATER TODAY AND EXPECT THIS TO BE FLESHED OUT IN 18Z TAFS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE LONG TERM...DONAVON AVIATION...LEE
Hazardous weather outlook, Jun 16, 5:55 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 555 AM CDT MON JUN 16 2014 IAZ004>007-015>017-023>028-033>039-044>050-171100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 555 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS ARE LIKELY TODAY. A FEW STORMS MAY DEVELOP THIS MORNING WITH THE THREAT OF QUARTER SIZED HAIL POSSIBLE. MORE VIGOROUS ACTIVITY MAY DEVELOP BY MID TO LATE AFTERNOON THEN SHIFT EAST THIS EVENING. INITIAL STORMS MAY PRODUCE VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS AND A FEW TORNADOES. THE THREAT SHOULD EVOLVE INTO A DAMAGING WIND THREAT OVERNIGHT WITH WINDS IN EXCESS OF 70 MPH POSSIBLE. HEAVY RAINFALL IS POSSIBLE WHICH MAY CAUSE LOCALIZED FLASH FLOODING TO OCCUR DUE TO INTENSE RAINFALL RATES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE PERIOD WITH THE HIGHEST CHANCES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND AGAIN OVER THE WEEKEND. LOCALLY HEAVY RAIN AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. IAZ057>062-070>075-081>086-092>097-171100- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 555 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE STORMS ARE LIKELY TODAY. A FEW STORMS MAY DEVELOP THIS MORNING WITH THE THREAT OF QUARTER SIZED HAIL POSSIBLE. MORE VIGOROUS ACTIVITY MAY DEVELOP BY MID TO LATE AFTERNOON OVER WESTERN IOWA THEN SHIFT EAST THIS EVENING. INITIAL STORMS MAY PRODUCE VERY LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND ISOLATED TORNADOES. THE THREAT SHOULD EVOLVE INTO A DAMAGING WIND THREAT OVERNIGHT WITH WINDS IN EXCESS OF 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE PERIOD WITH THE HIGHEST CHANCES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND AGAIN OVER THE WEEKEND. LOCALLY HEAVY RAIN AND A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 16, 12:00 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1200 PM CDT MON JUN 16 2014
IAZ044-161745-
CRAWFORD IA-
1200 PM CDT MON JUN 16 2014
...STRONG THUNDERSTORMS MOVING INTO WESTERN CRAWFORD COUNTY...
AT 1159 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF UTE...OR 17 MILES WEST OF DENISON...MOVING NORTHEAST
AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENISON...DUNLAP...SCHLESWIG...DOW CITY...CHARTER OAK...KIRON...
DELOIT...RICKETTS...ARION AND DENISON MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4221 9567 4221 9533 4206 9523 4186 9552
4186 9566 4187 9567 4195 9568
TIME...MOT...LOC 1659Z 214DEG 47KT 4198 9569
REVThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 12:00 PM CDT | Special Weather Statement | DMX | Crawford | 45 min |
| Jun 16, 1:13 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 32 min |
| Jun 16, 2:57 PM CDT | Special Weather Statement | DMX | Jasper | 63 min |
| Jun 16, 3:28 PM CDT | Flash Flood Watch | DMX | Adair, Audubon, Black Hawk, Boone, Bremer, Butler and 33 more | 12 hr |
| Jun 16, 4:47 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 43 min |
| Jun 16, 5:09 PM CDT | Flash Flood Warning | DMX | Emmet, Kossuth, Palo Alto | 6 hr |
| Jun 16, 5:11 PM CDT | Tornado Warning | DMX | Emmet, Kossuth | 34 min |
| Jun 16, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto, Pocahontas | 62 min |
| Jun 16, 5:28 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 62 min |
| Jun 16, 5:33 PM CDT | Tornado Warning | DMX | Palo Alto | 42 min |
| Jun 16, 5:46 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 59 min |
| Jun 16, 5:51 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago, Worth | 54 min |
| Jun 16, 5:56 PM CDT | Tornado Warning | DMX | Kossuth, Palo Alto | 34 min |
| Jun 16, 6:26 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Humboldt, Kossuth, Wright | 64 min |
| Jun 16, 6:33 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 42 min |
| Jun 16, 6:33 PM CDT | Tornado Warning | DMX | Cerro Gordo, Hancock, Worth | 27 min |
| Jun 16, 6:35 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Franklin, Hancock, Winnebago, Worth, Wright | 9 hr |
| Jun 16, 6:36 PM CDT | Tornado Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 24 min |
| Jun 16, 6:43 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Worth | 47 min |
| Jun 16, 6:49 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 26 min |
| Jun 16, 6:53 PM CDT | Tornado Warning | DMX | Cerro Gordo, Franklin, Hancock, Wright | 37 min |
| Jun 16, 6:56 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin | 34 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.